# SDR REXA2017092101018

- Difficulty date: September 21, 2017
- Submitted: September 22, 2017
- Operation: Air carrier
- Aircraft: N293PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15293
- Aircraft time: 9,539 hours, 6,403 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Inoperative
- Location: Fwd Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD LAVATORY SMOKE DETECTOR GREEN POWER LIGHT NOT VISIBLE.  REMOVED AND REPLACED THE SMOKE DETECTOR IAW AMM 26-16-01-400-802. OPS CHECKED GOOD.
